# SDR ZW0A0101004

- Difficulty date: April 30, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT ELEVATOR FOUND HOLE IN LINKAGE FAIRING ON LOWER SIDE, JUST FWD OF FWD HALF PANEL NUMBER 3616.  REPAIRED AREA PER SRM 51-70-3 AND ARA 17747.  BALANCE CALCULATION PER SRM 55-20-2 AND FOUND WITHIN LIMITS.
